# SDR CALA2020022900544

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 32,929 hours, 11,247 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Condition: Inoperative
- Location: Nr 1 Hf Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 REC ONLY...CANNOT X-MIT ON HF1 REPEAT WRITE UP INSTALLED NEW COUPLER IN #1 HF POSTION FOR TROUBLESHOOTING. UNIT IS NOT SAFETY WIRED AND WILL NEED OPS CHECK AT COMPLETION OF WORK.  INSTALLED NEW HF TRANSCIEVER IN #1 POSITION. WILL NEED OPS CHECK AT COMPLETION OF WORK. PERFORMED RESISTANCE CHK ON HF1 COAX CABLE FROM CONNECTOR D337 (M227) TO D8517P (M226). CLEANED AND SECURED CONNECTOR D8517P AT SHELF E8-1. OPS CHK NORMAL PER WDM 23-11-11. ACCOMPLISHED A VOICE COMMUNICATION CHK WITH SFO ARINC WITH A 4X4 RESULT TRANSMITT AND RECEIVE PER FIM 23-11-00. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1020371  SN OFF 0826 IPC REFERENCE # 23-11-61 COUPLER, HF ANT  OFF 29-2311-9-0012 0826 ON 29-2311-9-0012 5468
